BibTeX record journals/jgt/ChangHT99

download as .bib file

@article{DBLP:journals/jgt/ChangHT99,
  author       = {Gerard J. Chang and
                  Frank K. Hwang and
                  Li{-}Da Tong},
  title        = {The consecutive-4 digraphs are Hamiltonian},
  journal      = {J. Graph Theory},
  volume       = {31},
  number       = {1},
  pages        = {1--6},
  year         = {1999},
  url          = {https://doi.org/10.1002/(SICI)1097-0118(199905)31:1\<1::AID-JGT1\>3.0.CO;2-I},
  doi          = {10.1002/(SICI)1097-0118(199905)31:1\<1::AID-JGT1\>3.0.CO;2-I},
  timestamp    = {Fri, 02 Oct 2020 14:38:21 +0200},
  biburl       = {https://dblp.org/rec/journals/jgt/ChangHT99.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics